MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142480489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.The investigation is pending.
 
Event or Problem Description
The event involved a primary plumset, pe lined tubing, 107 inch where a leakage of a chemo drug inside the tube line that reached on the iv pump was reported.The event occurred during infusion, there was patient involvement and no patient harm.There were 2 mating devices connected to the complaint products.The list numbers for mating devices are ch3034, 011-c32029.No complaints reported on these mating devices.
 
Additional Manufacturer Narrative
Received one used.List #142480489, primary plumset, pe lined tubing, 107 inch, one used.List #unknown, bag spike adapter with spiros; one used.List #unknown, extension set with filter, as received, the 0.2 micron filter appeared to be wetted out with infusate residuals.The plum set was leak tested, and a leak was observed at the 0.2 micron filter outlet.Confirmed the customer complaint of leaking, probable cause is due to a loss of hydrophobic properties resulting from an infusate interaction during use.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.D9 device returned to mfr 4/9/2025.

Brand Name
PRIMARY PLUMSET, PE LINED TUBING, 107 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21748816
Report Number9615050-2025-00144
Device Sequence Number9537474
Product Code FPA
UDI-Device Identifier10887787006183
UDI-Public(01)10887787006183(17)270501(10)13935303
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142480489
Device Lot Number13935303
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICU MEDICAL #011-C32029, 22 CM (8.5") EXT SET W/0.; ICU MEDICAL #CH3034, 5" (13 CM) BAG SPIKE ADAPTER.; UNSPECIFIED CHEMOTHERAPY, MFR UNK.
Patient SexUnknown